Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Itchy bruised on hand, spreading. Taking benadryl. Not cured

On the back of my hand is a red looking bruise that popped up 4 days ago it starting to look like its spreading and there are some dots that are the same color that came about today. it itches and my best friend has the EXACT same redness on same hand. its not painful and doesnt feel warm to the touch. ive taking benadryl twice and it didnt do anything i have no allergies whatsoever
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Without looking at the lesion, it would be difficult to diagnose it. But it could be an insect bite, eczema, bruise etc.
Right now continue taking Benadryl and apply steroid cream mixed in calamine lotion over the rash two times in a day. Follow the prescription for five days but if lesion does not seem to respond, please meet a dermatologist nearby.
Hope this helped.
Take care
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor